# SDR SWIA200210827

- Difficulty date: April 29, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,893 hours, 21,194 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: T94769
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,080 hours, 4,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR RED DISAGREE LIGHTS ON WITH GEAR SELECTED UP.  DOORS STAYED OPEN.  COULD HEAR AND FEEL THE DRAG.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR IAW EMB 120 MM 32-32-10 AND ADJUSTED SEQUENCE VALVE IAW EMB 120 MM 32-32-01.
